# SDR VNAA20250330002

- Difficulty date: January 28, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321483SH670
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (7EAS) LOCATED BTW FS280 TO FS310 AND LBL20'' AND LBL38'', RBL4'', RBL 18'' RBL38" AT FUSELAGE FLOOR STRUCTURE.    FLOOR SUPPORTS (7EAS) LOCATED BTW FS280 TO FS310 AND LBL20'' AND LBL38'', RBL4'', RBL 18'' RBL38" AT FUSELAGE FLOOR STRUCTURE WERE FOUND OUT OF LIMITS PER CRJ700 SRM 51-42-21-001-001-A01 THEREFORE WERE REPLACED PER CRJ 700 SRM 51-42-21-001-001-A01.
